# SDR DALA2015071004275

- Difficulty date: May 14, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 65,436 hours, 18,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME , BS 1280, HAS TWO GOUGES AT THE WINDOW BELT, BETWEEN S11-13R.  BLENDED OUT AREAS  IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-07.  REPAIR IAW ERA 532895-14AD, REV "0".
